72.7K members
1.2M posts
cancel
Showing results for 
Search instead for 
Did you mean: 

swollen face after chemotherapy

4 REPLIES 4
confussedaboutc
Member

Re: swollen face after chemotherapy

Thank you its ok now went to the hospital they said it was an eyelash had fallen out an got under my eyelid and made my face swell but it's going down now thank u for ur help x

Hazelr
Member

Re: swollen face after chemotherapy

If you have been taking steroids they will cause your face to go redder and be a bit swollen but it will disappear after a few days. Hope that is all it is x
Herewego
Member

Re: swollen face after chemotherapy

Hi Confused, I would call your bcn/team just to be on the safe side.
Hope you get it sorted x
June_BCC
Member

Re: swollen face after chemotherapy

Hello Confussedaboutc


Welcome to the forums, you've come to the right place for support as the users of this site have a wealth of experience and knowledge between them.

 

If you would like to talk to someone in confidence you may like to phone our helpline  where you can talk to a member of staff who are there to support you. The free phone number is 0808 800 6000 and the lines are open Monday to Friday 9.00 to 5.00 and Saturday 10.00 to 2.00.

 

Best wishes

June, moderator

confussedaboutc
Member

swollen face after chemotherapy

Hi I've just had my second chemo on the 9th March but today I have woken up and my face is swollen is this normal or should I be worried?